# SDR UIEA2017052200830

- Difficulty date: May 15, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 74,783 hours, 13,617 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B825854
- Part serial: B067
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE EICAS MESSAGE. NOTED BY FLIGHT CREW THAT NOSE GEAR INDICATION REMAINED DASHED OUT. NLG NEVER INDICATED UP. GEAR SWING AND TROUBLESHOOTING. REPLACED DOOR OPERATED SEQUENCE VALVE, GEAR OPERATED SEQUENCE VALVE, PRIMARY LOCK SENSOR, AND NLG RETRACT ACTUATOR. PERFORMED LANDING RETRACTION TEST. ALL TESTS PASSED.
